Lagrange interpolation on extended generalized Jacobi nodes

Jürgen Prestin*

*Corresponding author for this work
3 Citations (Scopus)


We consider the Lp-convergence of interpolatory processes for nonsmooth functions. Therefore we use generalizations of the well-known Marcinkiewicz-Zygmund inequality for trigonometric polynomials to the case of algebraic polynomials, extending a result of Y. Xu. Particularly, we obtain the order of convergence for certain Lagrange and quasi-Lagrange interpolatory processes on generalized Jacobi nodes. Our approach enables us also to discuss the influence of additional nodes near the endpoints ±1.

Original languageEnglish
JournalNumerical Algorithms
Issue number3
Pages (from-to)179-190
Number of pages12
Publication statusPublished - 01.03.1993


Dive into the research topics of 'Lagrange interpolation on extended generalized Jacobi nodes'. Together they form a unique fingerprint.

Cite this